# SDR CA131031004

- Difficulty date: October 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 26,634 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71115275
- Condition: Leaking
- Location: Hyd System
- Part time: 26,134 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 HYDRAULIC SYS FLUID LEVEL WAS REPORTED AS LOW.  MAINTENANCE FOUND THE FLEX LINES TO THE NR 2 EDP LEAKING.  THE NR 2 EDP WAS REMOVED AND DEFERRED IAW THE MEL THE MEL PROCEDURE INCLUDES THE REMOVAL OF THE FLEX LINES.  UPON REINSTALLATION OF THE EDP THE 2 SUCTION FLEX LINES TO THE EDP, ONE IN THE PYLON AND ONE IN THE NACELLE, WERE FOUND LEAKING.  BOTH FLEX LINES WERE REPLACED.  LINE PN AE711152-05 & AE711152-75 AIPC 29-11-16, FIG 1-55 & 29-11-52, FIG 5-25.  AIRCRAFT TSN 26134, CSN 13317.
